Irwin, John; Peercy, Carol; Walker, Elbert
Splitting properties of high subgroups
Bulletin de la Société Mathématique de France, Tome 90 (1962) , p. 185-192
Zbl 0106.02401 | MR 26 #2498 | 2 citations dans Numdam
doi : 10.24033/bsmf.1580
URL stable : http://www.numdam.org/item?id=BSMF_1962__90__185_0

Bibliographie

[1] Fuchs (Làszló). - Abelian groups. - Budapest, Hungaria Academy of Sciences, 1958. Zbl 0091.02704

[2] Harrison (D. K.). - Infinie Abelian groups and homological methods, Annals of Math., Series 2, vol. 69, 1959, p. 366-391. MR 21 #3481 | Zbl 0100.02901

[3] Irwin (John M.). - High subgroups of Abelian torsion groups, Pacific J. Math., vol. 11, 1961. MR 25 #119b | Zbl 0106.02303

[4] Irwin (John M.) and Walker (Elbert A.). - On isotype subgroups of Abelian groups, Bull. Soc. math. France, t. 89, 1961 (to appear). Numdam | MR 26 #5054 | Zbl 0102.26701

[5] Irwin (John M.) and Walker (Elbert A.). - On N-subgroups of Abelian groups, Pacific J. Math., vol. 11, 1961. Zbl 0106.02304

[6] Kaplansky (Irving). - Infinite Abelian groups. - Ann Arbor, University of Michigan, 1954 (University of Michigan, Publications in Mathematics, 2). Zbl 0057.01901

[7] Walker (Elbert A.). Torsion endomorphic images of mixed Abelian groups, Pacific J. Math., vol. 11, 1961, p. 375-377. MR 23 #A3172 | Zbl 0106.02403